MAUDE Adverse Event Report: BAXTER HEALTHCARE - SINGAPORE DUO-VENT SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - SINGAPORE DUO-VENT SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number ACT5435
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the reported condition was the user error attempting to use an interlink system secondary medication set (2c7451) and solution set with duo-vent spike (act5435) together.The two devices are not compatible with each other as the act5435 has a needle based y-site and the 2c7451 uses a male luer at the end of the set.Proper user instructions are addressed in the labeling for an interlink system secondary medication set, which is shipped with the device.The label warns the user that the secondary medication set interlink system is for use with interlink system continu-flo solution sets.The label also includes instruction for use which state to insert the cannula into an interlink y-injection site on continu-flo set.Proper user instructions are addressed in the labeling for a solution set with duo-vent spike (act5435), which is shipped with the device.The label includes instruction for use which state to access the injection site with siliconized 18 gauge (or smaller bore) needle.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink secondary medication set would not connect to the access port of a solution set.During setup, the customer was unable to puncture the port of the primary solution set with the secondary set.This event occurred during patient infusion.There was no patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
DUO-VENT SOLUTION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - SINGAPORE
singapore
MDR Report Key7355611
Report Number1416980-2018-01481
Device Sequence Number1172777
Product Code FPA
UDI-Device Identifier00085412079684
UDI-Public(01)00085412079684
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Catalogue NumberACT5435
Device Lot NumberSR17B16105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1